MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch was stated in the report that connecting the set filter to the infusion set, fluid was leaking from the joint below the drip chamber, and three drops of fluid dripped.There was no reported patient harm.
 
Additional Manufacturer Narrative
Received six (6) photos from the customer.In the photos the set was observed to be leaking below the drip chamber around the port where the tubing is inserted.The complaint of leakage can be confirmed.The probable cause cannot be determined without the return of the used set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25571651
Report Number9615050-2026-00618
Device Sequence Number9276953
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280401(10)14338116
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14338116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown